MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71423356
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision surgery to replace the articular insert of total knee system.During check up the doctor noticed the insert screw of the hinge insert wasn't in its original place.Because of pain, laxity and uncomforted feeling the doctor decided to revise the insert of the legion hinge.

Brand Name
LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6746286
Report Number1020279-2017-00562
Device Sequence Number1371581
Product Code KRO
UDI-Device Identifier00885556030271
UDI-Public00885556030271
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2023
Device Model Number71423356
Device Catalogue Number71423356
Device Lot Number04JM10042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer08/28/2017
08/28/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date09/01/2017
11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEGION HK 15MM BOLT - SLEEVE, 71421387/13BTM0025
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR